Crohn's Disease Forum » Treatment » Pred moon face forever?


01-31-2014, 02:56 AM   #1
Ejane
 
Ejane's Avatar
 
Join Date: Dec 2013
Location: Cookeville, Tennessee
Pred moon face forever?

I'm gaining weight like crazy
Moon face

Help !

I feel like I'm gaining weight everyday.
I'm not over eating.
I don't know what to do!
Anyone have a prednisone diet ?
01-31-2014, 03:02 AM   #2
theOcean
Moderator
 
theOcean's Avatar
 
Join Date: Jan 2014
Location: Toronto, ON, Canada

My Support Groups:
Once you are off prednisone, the moon face/weight gain should hopefully stop! I only had it happen for me the first time I went on prednisone - after that I never dealt with weight gain again. Hopefully it will be the same for you!

Prednisone affects everyone differently, though. For me it never affected my appetite, so any weight in my face was just water-weight bloating me so it was temporary.
01-31-2014, 03:54 AM   #3
Amanda89
Senior Member
 
Amanda89's Avatar
 
Join Date: Nov 2013
Location: Paisley, Scotland

My Support Groups:
I'm currently having the same problem, I have heard a low salt diet can help though, also like theOcean said, once you start getting to a lower dose, the moon face should go back down.
__________________
Medication
Pentasa 400mg
Azathioprine 125mg
Cyclosporine

Past Medications
Prednisolone, Methotrexate oral & injections, Budesonide, Omeprazole, Asacol, Infliximabl
01-31-2014, 09:43 AM   #4
UnXmas
Banned
 
Join Date: Oct 2012

My Support Groups:
Most of the weight gain that pred can cause comes from an increased appetite, so if you're not experiencing that or are able to ignore the hunger, you won't be gaining much. The moon-face and bloating it can cause regardless of food intake, but it should go away pretty quickly when you're off the med.
Reply

Crohn's Disease Forum » Treatment » Pred moon face forever?
Thread Tools


All times are GMT -5. The time now is 09:22 AM.
Copyright 2006-2017 Crohnsforum.com